banners
Kickas Main Page | Rights and Responsibilities | Donate to Kickas
Forum Statistics
Forums30
Topics43,812
Posts518,920
Members13,862
Most Online1,931
Jan 16th, 2023
Newest Members
Rstone, tvbig, Rawn_Weasley, mptbdm, Leonag
13,862 Registered Users
KickAs Team
Administrator/owner:
John (Dragonslayer)
Administrator:
Melinda (mig)
WebAdmin:
Timo (Timo)
Administrator:
Brad (wolverinefan)

Moderators:
· Tim (Dotyisle)
· Chelsea (Kiwi)
· Megan (Megan)
· Wendy (WendyR)
· John (Cheerful)
· Chris (fyrfytr187)

QR Code
If you want to use this QR code (Quick Response code) just save the image and paste it where you want. You can even print it and use it that way. Coffee cups, T-Shirts etc would all be good for the QR code.

KickAS QR Code
Previous Thread
Next Thread
Print Thread
Joined: Apr 2017
Posts: 4
J
JayTeee Offline OP
New_Member
OP Offline
New_Member
J
Joined: Apr 2017
Posts: 4
Hello guys,

I am new to the forum and this is my first post here. I have been recently diagnosed with Ankylosing Spondylitis and put on Humira approximately 5 months ago. It has definitely helped in reducing (almost eradicating) the pain; however, maybe a month ago I started having issues with recurrent human papilloma virus (genital warts) and molluscum contagiosum in the genital area. I've never had issues with that prior to starting Humira. I was wondering if there is anyone in this forum that has experienced this as a side effect of any anti-tnf meds, and how did they deal with it. Is discontinuation of Humira the only way to tackle this? Please, if anyone has any experience, share, because this is really depressing me, and almost putting me to the point where I was 5 months ago. Thank you!

Joined: Apr 2002
Posts: 12,465
M
mig Offline
Offline
M
Joined: Apr 2002
Posts: 12,465
Hello JayTeee and welcome to KA!

Sorry to hear that you have this rotten diagnosis but glad to hear that Humira has been effective with reducing your pain so much! While I have not had experience with infections, the biologic class of meds do make us more susceptible to infections and it is a known risk since the medication lowers a part of the immune system.

Your Rheumatologist may be able to help with a strategy - they might be able to lower your dose or space out the frequency enough, or they might recommend a treatment break. I'm not sure but I do think you should be very careful to get this addressed as soon as possible. A recurring infection is not fun and best to take seriously.

I do hope you are able to get over this soon and will be able to stay on med since it's helping you so much.

Take care!
mig

F
Frederick
Unregistered
Frederick
Unregistered
F
As someone who has in the past and at present suffered for infections due to Anti-TNF and even landed in hospital because of them I agree with mig. So take care great care the sooner a prob. is seen to the sooner it can be sorted.


Moderated by  Megan, WendyR 

Link Copied to Clipboard
Who's Online Now
0 members (), 16 guests, and 84 robots.
Key: Admin, Global Mod, Mod
Recent Posts
Any Remote Job opportunities?
by captain_mehedi - 12/31/22 09:13 PM
i've been gone for a while
by rranta - 12/10/22 03:46 PM
It’s been awhile, need help
by lulu12 - 11/07/22 02:34 AM
A silver bullet for an unwanted guest ? A.S
by Duncan - 04/26/18 08:18 AM
Popular Topics(Views)
3,259,744 hmmm
1,265,623 OMG!!!!
665,823 PARTY TIME!
Powered by UBB.threads™ PHP Forum Software 7.7.5
(Release build 20201027)
Responsive Width:

PHP: 5.5.38 Page Time: 0.016s Queries: 20 (0.004s) Memory: 3.1652 MB (Peak: 3.4544 MB) Data Comp: Zlib Server Time: 2023-01-27 17:01:54 UTC
Valid HTML 5 and Valid CSS